# SDR EY2R201507090001

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: General aviation
- Engine: Lyc IO540E1A5
- System (JASC): 6122 · Propeller Governor
- Part: Retainer
- Part number: D20880
- Part serial: NA
- Condition: Cracked
- Location: Governor
- Component: Governor, Textron, DC290D1T9
- Component part number: D20880
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYWEIGHT RETAINING DISC FOUND CRACKED DURING MPI.  CRACK INDICATION WAS FOUND WHILE PROPELLER GOVERNOR WAS SENT IN FOR OVERHAUL.
